Economics at your fingertips  

Problems related to over-identifying restrictions for structural vector error correction models

Helmut Lütkepohl ()

Economics Letters, 2008, vol. 99, issue 3, 512-515

Abstract: If cointegrated variables are involved in a structural VAR analysis, vector error correction models offer a convenient framework for imposing structural long-run and short-run restrictions. Problems related to over-identifying restrictions in these models and possible solutions are discussed.

Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Problems Related to Over-identifying Restrictions for Structural Vector Error Correction Models (2005) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2019-05-29
Handle: RePEc:eee:ecolet:v:99:y:2008:i:3:p:512-515